to last? They have only started in the past few days. I blame the ambien because i rarely get headaches, but maybe it could just be a "bug" coming on?
As an ambien user, I have never had a headache while taking it. Of course, everybody's system is different and therefore will respond differently to medication. If your headache continues while taking the Ambien, you should probably contact your doctor.
FYI--this is the time of year for viruses/bugs. If you're not experiencing other symptoms (i.e. nausea, diarrhea), then it could be the Ambien.
- Ambien Information for Consumers
- Ambien Information for Healthcare Professionals (includes dosage details)
- Side Effects of Ambien (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 10 Jan 2010 • 2 answers
Updated 11 Jul 2013 • 7 answers
Updated 11 Dec 2014 • 3 answers
Updated 30 Jun 2015 • 3 answers
Updated 1 Mar 2018 • 9 answers